# SDR CA040511007

- Difficulty date: May 10, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 14,516 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1068291013
- Part serial: 27881962
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON LT ENGINE RUN UP, MAGNETO TEST FOUND RPM DROP BY 400 RPM.  DURING TROUBLESHOOTING FOUND FAULTY MAGNETO, REPAIRED ON MAY 3/ 2002, 460.1 HRS IN SERVICE SINCE REPAIR.
